MathSciNet Relay Station
MathSciNet bibliographic data
MR327639 10A35
Hoggatt, Verner E., Jr.; Bicknell, Marjorie Generalized Fibonacci polynomials and Zeckendorf's theorem. Fibonacci Quart. 11 (1973), no. 4, 399–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement